# SDR UALA2013032501820

- Difficulty date: March 24, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 49,770 hours, 12,639 cycles
- Engine: Pwa PW4056
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 388250017
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU AUTO SHUTDOWN, RETURNED TO FIELD.  REMOVED AND REPLACED FCU AND ECU PER AMM.  LEAK AND OPS CHECKED GOOD PER SAME.
